1. Li B., Ning B. Spectral analogues of Erdős’ and Moon-Moser’s theorems on Hamilton cycles. Linear and Multilinear Algebra, 2016, vol. 64, no. 11, pp. 2252-2269. https://doi.org/10.1080/03081087.2016.1151854
2. Li B., Ning B. Spectral analogues of Moon-Moser’s theorem on Hamilton paths in bipartite graphs. Linear Algebra and its Applications, 2017, vol. 515, pp. 180-195. https://doi.org/10.1016/j.laa.2016.11.024
3. Nikiforov V. Spectral radius and Hamiltonicity of graphs with large minimum degree. Czechoslovak Mathematical Journal, 2016, vol. 66, no. 3, pp. 925-940. https://doi.org/10.1007/s10587-016-0301-y
4. Ning B., Ge J. Spectral radius and Hamiltonian properties of graphs. Linear and Multilinear Algebra, 2015, vol. 63, no. 8, pp. 1520-1530. https://doi.org/10.1080/03081087.2014.947984
5. Benediktovich V. I. Spectral condition for Hamiltonicity of a graph. Linear Algebra and its Applications, 2016, vol. 494, pp. 70-79. https://doi.org/10.1016/j.laa.2016.01.005
6. Benediktovich V. I. Spectral radius of a balanced bipartite graph and its Hamiltonicity. Doklady Natsional’noi akademii nauk Belarusi = Doklady of the National Academy of Sciences of Belarus, 2017, vol. 61, no. 2, pp. 7-12 (in Russian).
7. Ge J., Ning B. Spectral radius and Hamiltonian properties of graphs, II. Linear and Multilinear Algebra, 2019, pp. 1-18. https://doi.org/10.1080/03081087.2019.1580668
8. Bondy J. A. Pancyclic graphs I. Journal of Combinatorial Theory, Series B, 1971, vol. 11, no. 1, pp. 80-84. https://doi.org/10.1016/0095-8956(71)90016-5
9. Kopylov G. N. Maximal paths and cycles in a graph. Doklady Akademii nauk SSSR [Doklady of the Academy of Sciences of the USSR], 1977, vol. 234, no. 1, pp. 19-21 (in Russian).
10. Hong Y. Bounds of eigenvalues of graphs. Discrete Mathematics, 1993, vol. 123, no. 1-3, pp. 65-74. https://doi.org/10.1016/0012-365x(93)90007-g
11. Hong Y., Shu J., Fang K. A sharp upper bound of the spectral radius of graphs. Journal of Combinatorial Theory, Series B, 2001, vol. 81, no. 2, pp. 177-183. https://doi.org/10.1006/jctb.2000.1997
12. Feng L., Yu G. On three conjectures involving the signless Laplacian spectral radius of graphs. Publications de l’Institut Mathématique, 2009, vol. 85, no. 99, pp. 35-38. https://doi.org/10.2298/pim0999035f